Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can Homeopathy cure skin allergy and reddish bumps on skin ?

Hi, my son is 3yrs old ,since 1 yr he is suffering withsome skin allergy mostly on hands,legs and cheeks like reddish bumps ,currently using hydrocortisone ointment,there are bumps oozing pus out of it and much more scratching ,plz can he be well with homeopathy.
Asked On : Sat, 28 May 2011
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Add neem leaf decoction to his bathing water and he will be normal. Maintain proper hygien and donot scratch the area. You can add turmeric to his milk which acts as blood purifier internally.
Answered: Sat, 28 May 2011
I find this answer helpful
Homeopath Dr. Sayed Irfan's  Response
welcome to the healthcare magic,it looks like your son is suffering with atopic dermatitis ,its common in this age ,u need to see with which things he gets this allergy and keep him away with it esp milk and products.
send me details on
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor